# SDR ASAA2023100845481

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,888 hours, 15,650 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 6493410110
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN BLADE LUBE. CONE FRONT SPINNER WASHERS ARE WORN. SIX WASHERS. GROUNDED - YES. REMOVED AND REPLACED FRONT CONE SPINNER WASHERS REF T/C 78472010.
